MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIGMA MOD TIB TRAY CEM SZ5; SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US PFC SIGMA MOD TIB TRAY CEM SZ5; SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY
Model Number 86-6025
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Component code: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Tibial and femoral aseptic loosening at the implant\cement interface.Cement not from depuy.Device removed and patient experienced pain.Dor: (b)(6) 2021.

Brand Name
PFC SIGMA MOD TIB TRAY CEM SZ5
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12480693
Report Number1818910-2021-20233
Device Sequence Number17096841
Product Code JWH
UDI-Device Identifier10603295216803
UDI-Public10603295216803
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K884796
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86-6025
Device Catalogue Number866025
Device Lot Number1169224
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2021
Initial Report FDA Received Date09/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPETITOR CEMENT; PFC SIGMA MOD TIB TRAY CEM SZ5; PFC SIGMA STAB INS SZ5 10MM; PFC*SIGMA C/S NPOR FEM LT SZ 5
Outcome Attributed to Adverse Event Required Intervention;